# SDR IPXA2024020979580

- Difficulty date: January 4, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,360 hours, 21,665 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311N504657
- Part serial: NSN
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR* FAULT- #1 PYLON OUTBD SKIN, INNER SKIN AFT OF PANEL#433BL OPENING, HAS EXFOLITATION CORROSION. DOT 8-008. JOB WAS ACCOMPLISHED PER UPS EO: EO-89227 AND VT MAE EA 757-5450-27-A3486 REV -. WITHOUT ANY DEVIATIONS. REVIEWED.
